I have checked up and have found that in some cases the joint and back pains are related to Asacol. From the information provided by you, I understand that you are on Asacol. For ease of reference, I am giving the details of information surfed by me on the net on side effects of Asacol. I hope the same would be of some help to you.
Side Effects of Asacol - for the consumer
Asacol Delayed-Release Tablets
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Asacol Delayed-Release Tablets:
Acne; back or joint pain; constipation; diarrhea; dizziness; gas; general feeling of being unwell; hair loss; headache; heartburn; increased sensitivity to sunlight; loss of appetite; mild abdominal discomfort or pain; nausea; runny or stuffy nose; sneezing; vomiting.
Should you require any further assistance, please feel free to get back and do keep us posted. Wish you good health and no pains.
45 years Male Attorney
Diagnosed UC October 1989
Had two stage J Pouch Surgery Nov 2005 Take Down March 2006
Complications after surgery - Incisional Hernia and Ano Fistulas
"Faith is the bird that sings when the dawn is still dark."
"There are only two ways to live your life. One is as though nothing is a miracle. The other is as though everything is a miracl: Albert Einstein
"What you are aware of you are in control of; what you are not aware of is in control of you."